# SDR DALA2023091207484

- Difficulty date: September 12, 2023
- Submitted: September 12, 2023
- Operation: Air carrier
- Aircraft: N326NB
- Make and model: Airbus A319-114
- Aircraft serial: 1498
- Aircraft time: 59,956 hours, 31,235 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3126 CRACK INDICATION WAS FOUND AROUND FASTENER HOLE LOCATED FR35 LH FORWARD FACE TO PRESSURE BULKHEAD, 1.5 INCHES BELOW STR 30, OUTER ROW. CORRECTIVE ACTION: COMPLIED WITH ER/A 610700-14AD. (2965224)
